Numerical simulation of reaction–diffusion equations on spherical domains

Research output: Contribution to journalArticle

Abstract

The two-variable reaction diffusion equations on the spherical domain is considered and simulated, using the semi-implicit Euler finite difference method. It is shown that the method keeps the kinetics from overshooting the stable branches when a large time step is used in the simulation.

Original languageEnglish
Pages (from-to)1592-1595
Number of pages4
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume13
Issue number8
Early online date28 Mar 2007
DOIs
Publication statusPublished - Oct 2008

Keywords

  • spiral waves
  • reaction–diffusion equations
  • spherical domains

Fingerprint Dive into the research topics of 'Numerical simulation of reaction–diffusion equations on spherical domains'. Together they form a unique fingerprint.

  • Cite this